MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR; ADVIA CENTAUR XP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR; ADVIA CENTAUR XP ANALYZER
Model Number ADVIA CENTAUR XP ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the customer care center (ccc) and reported that erroneously elevated progesterone (prge) results were obtained on multiple patient samples when processed on an advia centaur xp analyzer.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the analyzer, checked the error log and identified a volume check error (probe 1 volume check failure) on reagent needle 1.The cause of the event is unknown.The instrument is performing according to specifications.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that erroneously elevated progesterone (prge) results were obtained on multiple patient samples when processed on an advia centaur xp analyzer (s/n: (b)(6)).The initial results were reported to the physician(s) but were not questioned.The same samples were reprocessed on an alternate advia centaur xp analyzer and obtained lower results.The repeat results were considered correct.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment due to the reported issue.
 
Additional Manufacturer Narrative
Mdr 2432235-2025-00194 was initially filed on 22-jul-2025.Additional information (30-jul-2025): siemens has concluded the investigation for the customer complaint of observation of erroneously elevated progesterone (prge) results were obtained on multiple patient samples when processed on an advia centaur xp analyzer.In addition to the service activities mentioned in the initial report, the siemens customer service engineer (cse) observed that the probe shutter was not opening properly during the movement of the reagent probes and the plate adapter for the probe shutter was worn.The cse replaced the plate adapter, reagent cam shutter, reagent probe 1 along with its sleeve and performed alignments on all three reagent probes.Following the service intervention, the cse ran a quality control (qc) which recovered acceptably.Siemens further evaluated the event and determined that the probable cause of the issue was due to the defective plate adapter of probe shutter.The instrument is performing according to specification and the reported issue was resolved by routine troubleshooting.No further evaluation of this device is required.In section h6 of this report, the component code and investigation conclusions codes were updated based on the investigation results.

Brand Name
ADVIA CENTAUR
Common Device Name
ADVIA CENTAUR XP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22566842
Report Number2432235-2025-00194
Device Sequence Number9348147
Product Code JJE
UDI-Device Identifier00630414573564
UDI-Public(01)00630414573564
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP ANALYZER
Device Catalogue Number10364455
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown